# SDR CALA0001275

- Difficulty date: August 19, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SUPPORT SPLICE UNDER CABIN FLOOR HAD 7 CRACKS AT STA 826 - 886.  THE CRACKS WERE 4 - 6 INCHES LONG.  THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-10-3 AND 51-30-1.
